Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Discomfort in chest with excessive hunger even after eating. Taking maximum paracetamol, ibuprofen for sciatica, spondylosis. What should be done?

I am a healthy weight at 8st, 5 2 and stopped smoking 16 years ago. I have recently been taking the maximum Paracetamol and Ibuprofen for Sciatica and Spondolysthesis. However I am now down to just 2 Ibuprofen (with 2 Mepradec to protect stomach) due to Acupuncture . I am now suffering a slight tight uncomfortable chest feeling accompanied by a continuos feeling of hunger. The hunger feeling is even worse after I have eaten . I get the feeling that the food or drink has hit a block. I haven t visited my Dr yet as I am hoping it will go now I have decreased all the tablets I have been taking for pain. Any advice would be appreciated. Thank you. Mel.
Asked On : Tue, 17 Jul 2012
Answers:  1 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for using the HCM. I am happy to address your question.
You were taking NSAID group of drugs for your pain. These drugs are known to cause gastric ulcers by increasing the gastric acid secretion. Increased acid secretion also digests your food fast in stomach. So for the management of your pain you can take opioid analgesics and can reduce NSAID.
For your symptoms you can take pantoprazole 40mg and also mucaine gel. Get your blood test done for diabetes also. If chest tightening is worsening consult your doctor for further management.
Hope I have answered your query. If you have any further questions I will be happy to help. Thanks get well soon....
Answered: Tue, 17 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor